Pacific Journal of Mathematics

Compact operators and derivations induced by weighted shifts.

C. Ray Rosentrater

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 465-470.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723675

Mathematical Reviews number (MathSciNet)
MR684303

Zentralblatt MATH identifier
0512.47026

Subjects
Primary: 47B05
Secondary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.) 47B47: Commutators, derivations, elementary operators, etc.

Citation

Rosentrater, C. Ray. Compact operators and derivations induced by weighted shifts. Pacific J. Math. 104 (1983), no. 2, 465--470. https://projecteuclid.org/euclid.pjm/1102723675


Export citation

References

  • [1] J. Anderson, On normal derivations, Proc. Amer. Math. Soc, 38 (1973), 135-140.
  • [2] J. Anderson, J. Bunce, J. Deddens, and J. P. Williams, C*-algebras and derivation ranges, Acta. Sci. Math., 40 (1978), 211-227.
  • [3] C. Apostol and J. G. Stampfli, On derivation ranges, Indiana University Math. J., 21 (1976), 857-865.
  • [4] J. Bunce and J. Deddens, C*-algebras generated by weighted shifts, Indiana University Math. J., 23 (1973), 257-271.
  • [5] B. E. Johnson and J. P. Williams, The range of a normalderivation, Pacific J. Math., 58 (1975), 105-122.
  • [6] C. R. Rosentrater, Not every d-symmetric operator is GCR, Proc. Amer. Math. Soc, 81 (1981), 443-446.
  • [7] J. G. Stampfli, Derivations on <$>(%):The range, Illinois J. Math., 17 (1973), 518-524.
  • [8] J. G. Stampfli, On self-adjoint derivation ranges, Pacific J. Math., 82 (1979), 257-278.
  • [9] J. P. Williams, On the range of a derivation, Pacific J. Math., 38 (1971), 273-279.
  • [10] J. P. Williams, On the range of a derivation II, Proc. Roy. Irish. Acad. Sect. A, 74 (1974), 299-310.